# SDR YENA20110610271

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 26,107 hours, 9,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 101269
- Condition: Failed
- Location: Cabin
- Part time: 201 hours, 80 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 844  SJU-BOS FWD OVERHEAD DOOR EXIT SIGNS NOT ILLUMINATED.  REMOVED AND REPLACED EPSU PER AMM 33-51-38.  OPS CHECKED OK.
